# SDR TRAX200701423

- Difficulty date: September 27, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 7141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FRAME AT STA 7141 CRACKED.    10-16-07    HFEC PERFORMED AND CRACK CONFIRMED.  CARGO DOOR FRAME REPAIRED WITH DOUBLE IAW SRAS DO/TS-4166/07.   REPAIRED INTERCOSTAL ON CARGO DOOR PER EC EO 72-52-0107.
